# SDR DALA2023122610585

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 87,583 hours, 11,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 LOCATIONS 606 EXIT SIGN COVER MISSING. CORRECTIVE ACTION: REPLACED EXIT MARKING SIGN COVER. (0120240)
